MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number 9880DDSA
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received a report of a sapien m3 procedure in mitral position where there were 2 pvl's intraprocedural that required plugging, one at mc and one at p3.Pvl at mc was resolved to none, and at p3 it was reduced to mild after the plug.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, h2, h6 and h11: additional information received reported that the pvl resolved by the next day and the patient was subsequently discharged home.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.The complaint for intraprocedural paravalvular leak - between dock and anatomy was confirmed based on empirical evidence.Available information suggests patient factors (large commissure to commissure) likely contributed to the event.The dock was deployed successfully using the double guide sheath technique, so dock positioning and procedural factors likely did not contribute to the pvl.Therefore, the most likely cause of this event is due to event caused by patient factors.Potential patient factors such as large commissure to commissure distance and/or pre-existing commissural health conditions, such as leaflet cleft, perforation, prolapse, flail, and/or mac, may have influenced pvl outcome.The device history record review was completed, and this device passed all manufacturing and sterilization inspections that may have been related to the complaint event.No nonconformances related to the complaint event were identified.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
SAPIEN M3 DOCK STEERABLE CATHETER
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24120618
Report Number2015691-2026-10504
Device Sequence Number20352561
Product Code NPU
UDI-Device Identifier00690103219760
UDI-Public(01)00690103219760(17)270911(11)250911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P250019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9880DDSA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/21/2026
03/02/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/04/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale